%0 Journal Article
	%A R. Parimelazhagan and N. Nagaveni
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 26, 2009
	%T Weakly Generalized Closed Map
	%U https://publications.waset.org/pdf/9051
	%V 26
	%X In this paper we introduce a new class of mg-continuous mapping and studied some of its basic properties.We obtain some characterizations of such functions. Moreover we define sub minimal structure and further study certain properties of mg-closed sets.

	%P 164 - 168